# SDR BB06058

- Difficulty date: July 23, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 45,035 hours, 18,403 cycles
- Engine: Rroyce RB211535E4
- Engine time: 35,968 hours, 14,309 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 0205K0S600
- Part serial: H10044951349
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 714, CLT-BOS: ON APPROACH TO BOS, CREW RECEIVED ENGINE 2 FIRE WARNING. THE NUMBER 2 ENGINE TURBINE OVERHEAT DETECTOR WAS ALREADY ON MEL.  CREW SHUTDOWN THE NUMBER TWO ENGINE AND LANDED AT BOS WITH NO FURTHER DIFFICULTIES. MAINTENANCE REPLACED BOTH OVERHEAT SWITCHES.
